Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 110, NWS Jackson, MS

April 8, 2020Holmes County, Humphreys County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 8, 2020, 3:08 PM CDT for Holmes County, Humphreys County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2020, 3:08 PM CDT (20:08 UTC)
Expired
Apr 8, 2020, 3:31 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Holmes County, MS, Humphreys County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
779 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

741 
WUUS54 KJAN 082008
SVRJAN
MSC051-053-082115-
/O.NEW.KJAN.SV.W.0110.200408T2008Z-200408T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
308 PM CDT Wed Apr 8 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Holmes County in central Mississippi...
  Humphreys County in central Mississippi...

* Until 415 PM CDT.

* At 308 PM CDT, a severe thunderstorm was located near Murphy, or 9
  miles west of Belzoni, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Belzoni around 320 PM CDT.
  Thornton around 335 PM CDT.
  Tchula around 340 PM CDT.
  Howard and Tolarville around 345 PM CDT.
  Brozville around 350 PM CDT.
  Lexington around 355 PM CDT.
  Franklin around 400 PM CDT.
  Bowling Green around 405 PM CDT.

Other locations impacted by this severe thunderstorm include Silver
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3327 9045 3324 9042 3325 9038 3324 9037
      3326 9037 3324 8983 3296 8993 3307 9066
      3310 9066 3310 9069 3311 9068 3312 9070
      3314 9070 3320 9068 3323 9073 3326 9073
      3327 9072
TIME...MOT...LOC 2008Z 276DEG 38KT 3319 9065 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
1 follow-up statement
829 
WWUS54 KJAN 082031
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
331 PM CDT Wed Apr 8 2020

MSC051-053-082041-
/O.CAN.KJAN.SV.W.0110.000000T0000Z-200408T2115Z/
Holmes MS-Humphreys MS-
331 PM CDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR HOLMES AND HUMPHREYS COUNTIES
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3327 9045 3324 9042 3325 9038 3324 9037
      3326 9037 3324 8983 3296 8993 3307 9066
      3310 9066 3310 9069 3311 9068 3312 9070
      3314 9070 3320 9068 3323 9073 3326 9073
      3327 9072
TIME...MOT...LOC 2026Z 276DEG 38KT 3316 9035 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:15 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 8, 12:15 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1215 PM CDT Wed Apr 8 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
MVFR/VFR ceilings can be expected through the period. Isolated to
scattered showers and thunderstorms can be expected with brief
lowerings of ceiling and visibility as well as gusty winds. Winds
will mostly be from the southwest at 10 to 15 knots with gusts
around 20 knots, however they will switch to the northwest behind
a cold front after midnight tonight./GG/

&&

.DISCUSSION...
Made some adjustments to graphics and grids this morning based on
new UA data and the latest CAM guidance. Strong deep layer shear
and steepening lapse rates will support convection with
significant large hail and damaging wind gusts over about the
northern two thirds through tonight. The lack of any focusing
mechanism until much later tonight will keep convection isolated
to scattered, but several rounds could be seen, especially over
northeast portions through this evening. A short lull may develop
by late evening until around midnight as heating is lost, but
convection should refire later as the cold front approaches./GG/

Prior discussion below:

Today and Tonight:

Our next round for storms will come later this afternoon and
overnight. Upper ridging will keep hold over the ArkLaMiss today,
which should help temperatures rise into the mid to upper 80s, the
warmest day of the week. During daytime heating, some strong to
severe storms will be possible with warm advection rain activity
from this afternoon into the evening. The main concerns from this
will be damaging winds and hail. Hi-res guidance shows much of
this occurring in Alabama but there should be a few storms that
move from west to east across the forecast area this afternoon.
There should be a lull in the activity before the next round of
storms occurs overnight. This comes in association with a cold
front that is diving south attendant to the main storm system
tracking across the Great Lakes. As this front comes south, storms
should develop along or ahead of it likely after midnight
tonight. Parameters look good for there to be strong to severe
storms with this, particularly in the northern part of the
forecast area(generally from Greenville to Meridian and to the
northeast). This is where a slight risk exists. MUCAPE around 1500
J/kg, 29-31C vertical totals and 50kts of deep layer shear will
support damaging winds, large hail and perhaps a tornado or two.
Hi-res CAM guidance indicates that this line will diminish as it
pushes further south and away from the best forcing through the
overnight period. By 12Z, the line of showers/storms should be
just south of the I-20 corridor. /28/

Thursday through Tuesday:

A cold front pushing south through our area early Thursday should
usher in drier and cooler weather Thursday into Friday. Any
remaining chance for showers or thunderstorms should be focused
closer to the Gulf Coast. In the wake of this initial shortwave in
the northern stream, a lagging southern stream closed low
pressure system over the Desert Southwest is expected to wobble
and then eventually get kicked eastward by the weekend. Given the
slightly unpredictable nature of such systems, it remains unclear
the exact timing of the wave as it kicks east through our region
Saturday into Sunday. The general consensus of the last few runs
favors a warm front lifting into our far southwestern zones
(central LA and southwest MS) by Saturday evening and then the low
pressure system lifting northeast through our region by Sunday
evening.

Mid-level ridging ahead of the approaching may limit the severity
of storms Saturday and Saturday night in our forecast area, but
confidence is greater for Sunday and Sunday night as the full
shortwave is sure to move through. There will be a Slight Risk for
severe thunderstorms Sunday morning through Sunday night, as the
lifting warm front brings increasingly unstable air and favorable
dynamics for organized severe thunderstorms. Deep-layer shear
oriented across the warm front will favor discrete supercells as
that lifts northward and possibly farther south in the warm
sector. Low-level wind shear profiles (speed and directional) and
storm- relative helicity values will be high enough to warrant a
threat for tornadoes especially if the system times out on the
slower side and allows for greater low-level moisture to spread
northward first. Storm chances will clear from west to east as a
modified cold front/dryline feature brings drier westerly flow in
advance of the true cold front. Cooling temperatures aloft with
the axis of the shortwave trough approaching will steep mid-level
lapse rates, resulting in a threat for hail and damaging wind
gusts as well. Last and certainly not least, increased PWAT values
will support locally heavy rainfall with storms, although
widespread flash flooding does not currently look likely at this
time. This event bears watching through the rest of this week, as
changes to impacts and timing are expected across our area until
the finer details on this system come into better focus.

The remainder of the forecast through early next week should be
quieter and cooler in the wake of the cold front. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       86  67  78  53 /  52  19  14  23
Meridian      84  68  80  52 /  54  28  14  20
Vicksburg     86  67  75  54 /  50  17  14  22
Hattiesburg   86  69  84  54 /  53  10  18  43
Natchez       86  68  78  54 /  37   9  18  37
Greenville    86  61  69  51 /  47  28   5  11
Greenwood     83  62  72  51 /  54  29   5  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Apr 8, 9:18 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
918 AM CDT Wed Apr 8 2020

ARZ074-075-LAZ009-MSZ018-019-025>046-048>052-056>058-091430-
Ashley-Chicot-East Carroll-Bolivar-Sunflower-Leflore-Grenada-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-
Newton-Lauderdale-Smith-Jasper-Clarke-
918 AM CDT Wed Apr 8 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This afternoon through tonight

Severe thunderstorms are possible with damaging winds to 60 mph
and significant hail up to golfball size or larger.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Severe thunderstorms are possible within the region Sunday.
Damaging winds, hail and tornadoes will all be possible. This
potential weather event is still several days away and the timing
and impacts will likely be adjusted in later forecasts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday and
today through tonight.

LAZ007-008-015-016-023>026-MSZ047-053>055-059>066-072>074-091430-
Morehouse-West Carroll-Richland-Madison LA-Franklin LA-Catahoula-
Tensas-Concordia-Warren-Claiborne-Copiah-Simpson-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
918 AM CDT Wed Apr 8 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This afternoon through tonight

Isolated severe thunderstorms are possible with damaging wind
gusts and quarter to golfball size hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Severe thunderstorms are possible within the region Sunday.
Damaging winds, hail and tornadoes will all be possible. This
potential weather event is still several days away and the timing
and impacts will likely be adjusted in later forecasts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday and
today through tonight.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Apr 8, 11:24 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
1124 AM CDT Wed Apr 8 2020

ARZ075-MSZ034-040-041-081700-
Chicot AR-Washington MS-Sharkey MS-Issaquena MS-
1124 AM CDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHICOT...SOUTHERN
WASHINGTON...NORTH CENTRAL ISSAQUENA AND NORTHWESTERN SHARKEY
COUNTIES UNTIL NOON CDT...

At 1124 AM CDT, Meteorologists were tracking a strong thunderstorm
near Eudora, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Glen Allan around 1140 AM CDT.
  Grace around 1145 AM CDT.
  Hollandale, Panther Burn and Nitta Yuma around 1155 AM CDT.
  Delta City around 1200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3317 9130 3322 9076 3295 9076 3297 9109
      3299 9110 3299 9112 3298 9114 3298 9118
      3300 9117 3301 9130
TIME...MOT...LOC 1624Z 270DEG 34KT 3309 9121

GRG
Special weather statement, Apr 8, 11:43 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
1143 AM CDT Wed Apr 8 2020

ARZ074-075-LAZ008-009-MSZ034-040-081715-
Chicot AR-Ashley AR-East Carroll LA-West Carroll LA-Washington MS-
Issaquena MS-
1143 AM CDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHICOT AND SOUTHEASTERN
ASHLEY COUNTIES...NORTHEASTERN EAST CARROLL AND NORTHEASTERN WEST
CARROLL PARISHES...SOUTHWESTERN WASHINGTON AND NORTHWESTERN ISSAQUENA
COUNTIES UNTIL 1215 PM CDT...

At 1143 AM CDT, Meteorologists were tracking a strong thunderstorm
near Parkdale, or near Wilmot, moving east at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Eudora and Chicot Junction around 1205 PM CDT.
  Gassoway around 1210 PM CDT.

Other locations impacted by this storm include Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3323 9169 3320 9104 3293 9108 3299 9144
      3301 9144 3300 9151 3304 9171
TIME...MOT...LOC 1643Z 277DEG 45KT 3314 9161

GRG
Special weather statement, Apr 8, 12:28 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
1228 PM CDT Wed Apr 8 2020

MSZ035-036-081800-
Humphreys MS-Holmes MS-
1228 PM CDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOLMES AND NORTHEASTERN
HUMPHREYS COUNTIES UNTIL 100 PM CDT...

At 1228 PM CDT, Meteorologists were tracking a strong thunderstorm
near Belzoni, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Thornton around 1240 PM CDT.
  Tchula around 1245 PM CDT.
  Howard around 1250 PM CDT.
  Lexington around 100 PM CDT.

Other locations impacted by this storm include Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3327 8996 3302 8998 3307 9062 3326 9050
      3326 9045 3324 9042 3324 9037 3327 9037
      3329 9001
TIME...MOT...LOC 1728Z 272DEG 34KT 3317 9042

GRG
Special weather statement, Apr 8, 2:24 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
224 PM CDT Wed Apr 8 2020

MSZ045-046-052-082015-
Kemper MS-Lauderdale MS-Neshoba MS-
224 PM CDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KEMPER...SOUTHEASTERN
NESHOBA AND NORTHERN LAUDERDALE COUNTIES UNTIL 315 PM CDT...

At 222 PM CDT, Meteorologists were tracking a strong thunderstorm
over Herbert Springs, or 14 miles southeast of Philadelphia, moving
east at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Martin and Damascus around 230 PM CDT.
  Liberty around 235 PM CDT.
  Prismatic and Blackwater around 240 PM CDT.
  Meridian Station and Daleville around 245 PM CDT.
  Lauderdale and Tamola around 255 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3241 8841 3253 8892 3258 8892 3258 8903
      3269 8901 3270 8838
TIME...MOT...LOC 1922Z 277DEG 41KT 3261 8895

22
Special weather statement, Apr 8, 2:24 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
224 PM CDT Wed Apr 8 2020

MSZ045-046-052-082015-
Kemper MS-Lauderdale MS-Neshoba MS-
224 PM CDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KEMPER...SOUTHEASTERN
NESHOBA AND NORTHERN LAUDERDALE COUNTIES UNTIL 315 PM CDT...

At 223 PM CDT, Meteorologists were tracking a strong thunderstorm
over Herbert Springs, or 15 miles southeast of Philadelphia, moving
east at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Martin and Damascus around 230 PM CDT.
  Liberty around 235 PM CDT.
  Prismatic and Blackwater around 240 PM CDT.
  Meridian Station and Daleville around 245 PM CDT.
  Lauderdale and Tamola around 255 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3241 8841 3255 8892 3258 8892 3258 8899
      3269 8901 3270 8838
TIME...MOT...LOC 1923Z 277DEG 41KT 3261 8893

22
Local storm report, Apr 8, 3:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     2 SW HOUSE              32.61N 89.03W
04/08/2020                   NESHOBA            MS   EMERGENCY MNGR

            MULTIPLE TREES DOWNED ALONG MS 492 BLOCKING
            THE ROAD BETWEEN HOUSE AND UNION.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:57 PM CDTRiver Flood WarningJANAttala, Holmes21 days
Apr 7, 9:59 PM CDTRiver Flood WarningJANCarroll, Leflore4 days
Apr 8, 11:24 AM CDTSpecial Weather StatementJANWashington36 min
Apr 8, 12:18 PM CDTSevere Thunderstorm WarningJANSharkey, Washington37 min
Apr 8, 12:28 PM CDTSpecial Weather StatementJANHolmes, Humphreys32 min
Apr 8, 2:24 PM CDTSpecial Weather StatementJANLauderdale51 min
Apr 8, 2:34 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale41 min
Apr 8, 3:03 PM CDTSevere Thunderstorm WarningJANLauderdale, Leake, Neshoba, Newton, Scott57 min
Apr 8, 3:50 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.